Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 402360, 6 pages
http://dx.doi.org/10.1155/2014/402360
Research Article

Bertrand Curves of AW( )-Type in the Equiform Geometry of the Galilean Space

1Department of Mathematics, Faculty of Arts and Sciences, Erzincan University, 24000 Erzincan, Turkey
2Department of Mathematics, Faculty of Sciences, Ankara University, 06000 Ankara, Turkey

Received 27 October 2013; Accepted 14 February 2014; Published 6 April 2014

Academic Editor: Bernhard Ruf

Copyright © 2014 Sezai Kızıltuğ and Yusuf Yaylı. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. M. Yaglom, A Simple Non-Euclidean Geometry and Its Physical Basis, Springer, New York, NY, USA, 1979. View at MathSciNet
  2. B. J. Pavković and I. Kamenarović, “The equiform differential geometry of curves in the Galilean space G3,” Glasnik Matematički, vol. 22, no. 2, pp. 449–457, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. J. Pavković, “Equiform geometry of curves in the isotropic spaces I3(1) and I3(2),” Rad Jugoslavenske Akademije Znanosti i Umjetnosti, no. 421, pp. 39–44, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. Özgür and F. Gezgin, “On some curves of AW (k)-type,” Differential Geometry—Dynamical Systems, vol. 7, pp. 74–80, 2005. View at Google Scholar · View at MathSciNet
  5. K. Arslan and C. Özgür, “Curves and surfaces of AW(k) type,” in Geometry and Topology of Submanifolds, IX (Valenciennes/Lyon/Leuven, 1997), pp. 21–26, World Science, River Edge, NJ, USA, 1999. View at Google Scholar · View at MathSciNet
  6. M. Külahcı and M. Ergüt, “Bertrand curves of AW(k)-type in Lorentzian space,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 4, pp. 1725–1731. View at Publisher · View at Google Scholar
  7. S. Kızıltuğ and Y. Yaylı, “Bertrand Curves of AW(k)-type in three dimensional lie groups,” submitted.
  8. M. Külahcı, A. O. Öğrenmiş, and M. Ergüt, “New characterizations of curves in the Galilean space G3,” International Journal of Physical and Mathematical Sciences, vol. 1, no. 1, 2010. View at Google Scholar
  9. S. Kızıltuğ and Y. Yaylı, “On the quaternionic Mannheim curves of AW(k)-type in Euclidean space E3,” Kuwait Journal of Science. In press.
  10. Z. Erjavec and B. Divjak, “The equiform differential geometry of curves in the pseudo-Galilean space,” Mathematical Communications, vol. 13, no. 2, pp. 321–332, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Izumiya and N. Takeuchi, “Generic properties of helices and Bertrand curves,” Journal of Geometry, vol. 74, no. 1-2, pp. 97–109, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet